# SDR ASAA12511376

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,600 hours, 5,384 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Valve
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Hmu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 7827300 ON NR 2 AND NR 1 ENGINES NR 1 ENGINE HAD FAULT CODE 73-10321.  THE HMU FUEL METERING VALVE CONTROL CURRENT IS OUT OF RANGE.  PERFORMED EEC TEST PER FIM 73-25-00-810-801-F00, FAULT NO LONGER ACTIVE EEC TEST PASSES FOR NR 1 ENGINE.
